The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
Mean Approximation of Periodic Functions by Generalized Karamata Means
S.A.Settu,
Pages. 269-283
Abstract $indent$ We find asymptotically precise upper bound over a subclass of Lebesgue
integrable functions for the mean deviation of a function from its $[F, d_n]$ means.
Contents 1. Introduction
2. Auxiliary results
3. Main results
Key words Fourier series, Modulus of continuity, $[F, d_n]$ means, $L^p$-space
Mathmatical Subject Classification 42A10, 42A24